An optimal homotopy asymptotic method solution of injection of a newtonian fluid through one side of a long vertical channel

Rehan Ali Shah, S. Islam, A. M. Siddiqui, Ishtiaq Ali, Manzoor Ellahi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, the Optimal Homotopy Asymptotic Method is adopted for solving a nonlinear ordinary differential equations arising in the study of injection of a Newtonian fluid through one side of a long vertical channel. It is found that transformation proposed by Wang and Salak (1974) reduces the governing equations into a set of nonlinear ordinary differential equations subject to the relevant boundary conditions. These equations have been solved approximately by using the Optimal Homotopy Asymptotic Method (OHAM) and for assessment it is approximated by the Homotopy Analyses Method. The velocity field and heat transfer on the walls is examined carefully by various Reynolds and Peclet numbers.

Original languageEnglish (US)
Pages (from-to)267-283
Number of pages17
JournalHeat Transfer Research
Volume42
Issue number3
DOIs
StatePublished - 2011

All Science Journal Classification (ASJC) codes

  • Condensed Matter Physics
  • Mechanical Engineering
  • Fluid Flow and Transfer Processes

Fingerprint Dive into the research topics of 'An optimal homotopy asymptotic method solution of injection of a newtonian fluid through one side of a long vertical channel'. Together they form a unique fingerprint.

Cite this